# SDR SWAA2025072182158

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BETWEEN STA767 TO STA794.3 AND RBL21 WL156 AT AFT CARGO COMPARTMENT.  REPLACED ANGLE SUPPORT LOCATED BETWEEN STA767 TO STA787 AND RBL21 WL156 AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 146A8123; SHEET 16; REV-.
